MathSciNet Relay Station
MathSciNet bibliographic data
MR2155229 (2006e:82040) 82B44 (15A52 46L54 81S25 82B41)
Schenker, Jeffrey H.; Schulz-Baldes, Hermann Semicircle law and freeness for random matrices with symmetries or correlations. Math. Res. Lett. 12 (2005), no. 4, 531–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement